1 doctor weighed in:

I have white spots all over my legs and a doctor put me on valisonewill this help at all?

1 doctor weighed in
Dr. Charles Davant
Family Medicine

In brief: Depends

Lots of things can cause white spots on your legs and it's impossible to say without seeing them. Valasone might help, just don't use it very long since it can cause thinning of the skin.
You need a recheck in a couple of weeks if the spots don't inprove.

In brief: Depends

Lots of things can cause white spots on your legs and it's impossible to say without seeing them. Valasone might help, just don't use it very long since it can cause thinning of the skin.
You need a recheck in a couple of weeks if the spots don't inprove.
Dr. Charles Davant
Dr. Charles Davant
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified,
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors